# SDR DL733954127

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FORWARD WINDOW R1 OUTER PANE CRACKED IN-FLIGHT.  LANDED SLC.  REPLACED WINDOW PER MM.
